# SDR 96ZZZM479

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dents
- Location: Cargo Door
- Part time: 45,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 2 CARGO DOOR EXTERIOR STATION 1070 ABOVE HANDLE HAS DENTS AND GOUGES.  CUT OUT DAMAGED 5 INCH BY 7 INCH APPROX, FABRICATED AND INSTALLED DOUBLER 7075-T6 .050 12 INCH BY 15 INCH APPROX AS PER SRM 52-00-3 FIG 3.  SEALED EDGE WITH PRC PER SRM 51-20-4, SMOOTH OUT GOUGES PER SRM 51-10-1 MATERIAL LOSS .001.
